# SDR SWAA2022111663303

- Difficulty date: October 22, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 70,388 hours, 41,619 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE AT LEVEL ORSS 297 TRAILING EDGE AT LT WING.   REPLACED SUPPORT ANGLE AT LEVEL ORSS 297 TRAILING EDGE AT LT WING IAW SRM B737-700 51-40-02, AND SRM B737-700 51-10-02 ITEM 9.
